Correlated equilibrium existence for infinite games with type-dependent strategies
Under study are games in which players receive private signals and then simultaneously choose actions from compact sets. Payoffs are measurable in signals and jointly continuous in actions. This paper gives a counter-example to the main step in Cotter[modifier letter apostrophe]s [K. Cotter, Correlated equilibrium in games with type-dependent strategies, J. Econ. Theory 54 (1991) 48-69] argument for correlated equilibrium existence for this class of games, and supplies an alternative proof.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Matthew O. Jackson & Jeroen M. Swinkels, 2005.
"Existence of Equilibrium in Single and Double Private Value Auctions,"
Econometric Society, vol. 73(1), pages 93-139, 01.
- Jackson, Matthew O. & Jeroen Swinkels, 2004. "Existence of Equilibrium in Single and Double Private Value Auctions," Working Papers 1192, California Institute of Technology, Division of the Humanities and Social Sciences.
- Khan, M. Ali & Sun, Yeneng, 1999. "Non-cooperative games on hyperfinite Loeb spaces1," Journal of Mathematical Economics, Elsevier, vol. 31(4), pages 455-492, May.
- Simon, Leo K. & Zame, William R., 1987.
"Discontinous Games and Endogenous Sharing Rules,"
Department of Economics, Working Paper Series
qt8n46v2wv, Department of Economics, Institute for Business and Economic Research, UC Berkeley.
- Matthew O. Jackson & Leo K. Simon & Jeroen M. Swinkels & William R. Zame, 2002. "Communication and Equilibrium in Discontinuous Games of Incomplete Information," Econometrica, Econometric Society, vol. 70(5), pages 1711-1740, September.
- AUMANN, Robert J., "undated".
"Subjectivity and correlation in randomized strategies,"
CORE Discussion Papers RP
167, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Aumann, Robert J., 1974. "Subjectivity and correlation in randomized strategies," Journal of Mathematical Economics, Elsevier, vol. 1(1), pages 67-96, March.
- R. Aumann, 2010. "Subjectivity and Correlation in Randomized Strategies," Levine's Working Paper Archive 389, David K. Levine.
- Cotter, Kevin D., 1991. "Correlated equilibrium in games with type-dependent strategies," Journal of Economic Theory, Elsevier, vol. 54(1), pages 48-68, June.
- Manelli, Alejandro M, 1996. "Cheap Talk and Sequential Equilibria in Signaling Games," Econometrica, Econometric Society, vol. 64(4), pages 917-942, July.
- Athey, S., 1997.
"Sigle Crossing Properties and the Existence of Pure Strategy Equilibria in Games of Incomplete Information,"
97-11, Massachusetts Institute of Technology (MIT), Department of Economics.
- Athey, Susan, 2001. "Single Crossing Properties and the Existence of Pure Strategy Equilibria in Games of Incomplete Information," Econometrica, Econometric Society, vol. 69(4), pages 861-889, July.
- David McAdams, 2003. "Isotone Equilibrium in Games of Incomplete Information," Econometrica, Econometric Society, vol. 71(4), pages 1191-1214, 07.
- Harris, Christopher J. & Stinchcombe, Maxwell B. & Zame, William R., 2005. "Nearly compact and continuous normal form games: characterizations and equilibrium existence," Games and Economic Behavior, Elsevier, vol. 50(2), pages 208-224, February.
- Stinchcombe, Maxwell B., 2005. "Nash equilibrium and generalized integration for infinite normal form games," Games and Economic Behavior, Elsevier, vol. 50(2), pages 332-365, February.
- Maxwell B. Stinchcombe, 1997. "Countably Additive Subjective Probabilities," Review of Economic Studies, Oxford University Press, vol. 64(1), pages 125-146.
When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:146:y:2011:i:2:p:638-655. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.